# SDR CA190305017

- Difficulty date: March 5, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Cessna 172S
- Aircraft time: 9,381 hours
- Engine: Lyc IO360L2A
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW18840
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FACTORY NEW CAMSHAFT VISUALLY INSPECTED AND SIGNIFICANT AREAS OF CORROSION OBSERVED ON LOBE JOURNALS AND BEARING JOURNALS. CORROSION INCLUDED SURFACE PITTING AND PENETRATION. NO EVIDENCE OF THE PACKAGE OR LYCOMING CAMSHAFT BOX BEING OPENED OR TAMPERED WITH PRIOR TO RECEIPT.
